Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Anavar, HPT Positive, due to anabolic steroid remains

Hi, there I have recently taken A steriod called Anavar for about 22 days, taking way to high of a dosage, I did not know this till I did my research, I am no longer taking it I have stopped taking it for 3 days now, I did a at home pregnancy test and it said positive +3 weeks, Could this possibly just be the remainder of the Anabalic steriod still?
Asked On : Mon, 7 May 2012
Answers:  1 Views:  602
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Health Care Magic.

Pregnancy test kits detect the presence of HCG ( human Chorionic gonadotropin) in urine.
HCG is synthesized in body only in pregnancy and some tumors like choriocarcinoma.

Anavar contains Oxandralone. Steroids are not known to interfere with Urinary pregnancy test and hence are not known to give false positive pregnancy.

AS far as my guess goes, you might be pregnant. You have not mentioned your menstrual history.

Please wait for 2 more weeks and get an Ultrasound done to confirm pregnancy. If found to be pregnant, see a doctor and take her advice on whether to continue it or not as you have used Oxandralone ( Usually contraindicated in pregnancy).

Wish you a healthy Life.
Take Care

Wish you
Answered: Sat, 12 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor